Alert archive / Colorado / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 92, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 21, 2009, 2:17 PM MDT for El Paso County, Teller County, Colorado. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 21, 2009, 2:17 PM MDT (20:17 UTC)
- Expired
- Jul 21, 2009, 3:15 PM MDT
- In force
- 58 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
Counties El Paso County, CO, Teller County, CO
The radar
The Denver radar (KFTG), 100 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 8.3 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 64 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 572 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 182 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KPUB 212017
SVRPUB
COC041-119-212115-
/O.NEW.KPUB.SV.W.0092.090721T2017Z-090721T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
217 PM MDT TUE JUL 21 2009
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
TELLER COUNTY IN CENTRAL COLORADO...
NORTHWESTERN EL PASO COUNTY IN EAST CENTRAL COLORADO...
* UNTIL 315 PM MDT...
* AT 215 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES
NORTH OF FLORISSANT...OR ABOUT 28 MILES NORTHWEST OF COLORADO
SPRINGS...AND WAS MOVING TOWARD THE SOUTHEAST AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
FLORISSANT.
WOODLAND PARK.
PIKES PEAK.
PALMER LAKE.
GREEN MOUNTAIN FALLS.
DIVIDE.
CRYSTOLA.
CHIPITA PARK.
CASCADE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
&&
LAT...LON 3913 10517 3913 10490 3866 10494 3878 10522
3894 10530 3913 10531 3914 10522 3914 10518
TIME...MOT...LOC 2017Z 299DEG 7KT 3906 10524
$$4 follow-up statements
000
WWUS55 KPUB 212031
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
231 PM MDT TUE JUL 21 2009
COC041-119-212115-
/O.CON.KPUB.SV.W.0092.000000T0000Z-090721T2115Z/
TELLER CO-EL PASO CO-
231 PM MDT TUE JUL 21 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM MDT
FOR NORTHWESTERN EL PASO AND TELLER COUNTIES...
AT 230 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS CENTERED 6 MILES NORTHEAST OF FLORISSANT...OR 26
MILES NORTHWEST OF COLORADO SPRINGS...AND WAS MOVING TOWARD THE SOUTH
AT 10 MPH.
THIS STORM HAS TURNED TO A MORE SOUTHERLY DIRECTION AND IS BEGINNING
TO SHOW SIGNS OF ROTATION.
SEVERE STORMS CAN AND OCCASIONALLY PRODUCE TORNADOES.
OTHER STRONG STORMS WERE DEVELOPING NORTHWEST OF WOODLAND PARK.
LOCATIONS IMPACTED INCLUDE...
FLORISSANT.
WOODLAND PARK.
DIVIDE.
PIKES PEAK.
GREEN MOUNTAIN FALLS.
CRYSTOLA.
CHIPITA PARK.
CASCADE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
&&
LAT...LON 3913 10517 3913 10490 3866 10494 3878 10522
3894 10530 3913 10531 3914 10522 3914 10518
TIME...MOT...LOC 2030Z 339DEG 10KT 3903 10524
$$000
WWUS55 KPUB 212047
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
247 PM MDT TUE JUL 21 2009
COC041-119-212115-
/O.CON.KPUB.SV.W.0092.000000T0000Z-090721T2115Z/
TELLER CO-EL PASO CO-
247 PM MDT TUE JUL 21 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM MDT
FOR NORTHWESTERN EL PASO AND TELLER COUNTIES...
AT 246 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS CENTERED NEAR FLORISSANT...OR 25 MILES NORTHWEST OF
COLORADO SPRINGS...AND WAS MOVING TOWARD THE SOUTH AT 10 MPH.
ANOTHER STRONG STORM WAS NOTED 10 MILES NORTH OF WOODLAND PARK...AND
WAS MOVING TO THE EAST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
FLORISSANT.
WOODLAND PARK.
PIKES PEAK.
GREEN MOUNTAIN FALLS.
DIVIDE.
CRYSTOLA.
CHIPITA PARK.
CASCADE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
&&
LAT...LON 3913 10517 3913 10490 3866 10494 3878 10522
3894 10530 3913 10531 3914 10522 3914 10518
TIME...MOT...LOC 2046Z 339DEG 10KT 3901 10523
$$000
WWUS55 KPUB 212058
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
258 PM MDT TUE JUL 21 2009
COC041-119-212115-
/O.CON.KPUB.SV.W.0092.000000T0000Z-090721T2115Z/
TELLER CO-EL PASO CO-
258 PM MDT TUE JUL 21 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM MDT
FOR NORTHWESTERN EL PASO AND TELLER COUNTIES...
AT 256 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS CENTERED NEAR DIVIDE...OR 23 MILES WEST OF COLORADO
SPRINGS...AND WAS MOVING TOWARD THE SOUTHEAST AT 10 MPH.
RADAR BETWEEN 245 PM AND 250 PM HAS SHOWN A WEAKENING TREND WITH
THESE STORMS. IF THIS TREND CONTINUES...THE WARNING WILL BE
CANCELLED.
OTHER STRONG STORMS WERE NOTED 15 MILES NORTHWEST OF WOODLAND PARK
AND 10 MILE NORTH NORTHEAST OF WOODLAND PARK.
OTHER STRONG STORMS IN PARK COUNTY COULD MOVE INTO TELLER COUNTY BY
330 PM.
LOCATIONS IMPACTED INCLUDE...
PALMER LAKE.
WOODLAND PARK.
PIKES PEAK.
GREEN MOUNTAIN FALLS.
DIVIDE.
CRYSTOLA.
CHIPITA PARK.
CASCADE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
&&
LAT...LON 3913 10517 3913 10490 3866 10494 3878 10522
3894 10530 3913 10531 3914 10522 3914 10518
TIME...MOT...LOC 2056Z 324DEG 10KT 3899 10519
$$000
WWUS55 KPUB 212105
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
305 PM MDT TUE JUL 21 2009
COC041-119-212115-
/O.CON.KPUB.SV.W.0092.000000T0000Z-090721T2115Z/
TELLER CO-EL PASO CO-
305 PM MDT TUE JUL 21 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM MDT
FOR NORTHWESTERN EL PASO AND TELLER COUNTIES...
AT 303 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS CENTERED 6 MILES NORTHWEST OF WOODLAND PARK...OR 22
MILES NORTHWEST OF COLORADO SPRINGS...AND WAS MOVING TOWARD THE
SOUTHEAST AT 15 MPH.
BETWEEN 255 PM AND 300 PM...THIS STORM HAD INTENSIFIED AND IS
CAPABLE OF PRODUCING QUARTER SIZE HAIL.
ANOTHER STRONG STORM WAS NOTED IN PARK COUNTY AND WILL MOVE INTO
NORTHWEST TELLER COUNTY AFTER 315 PM.
LOCATIONS IMPACTED INCLUDE...
WOODLAND PARK.
PIKES PEAK.
PALMER LAKE.
GREEN MOUNTAIN FALLS.
DIVIDE.
CRYSTOLA.
CHIPITA PARK.
CASCADE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
&&
LAT...LON 3913 10517 3913 10490 3866 10494 3878 10522
3894 10530 3913 10531 3914 10522 3914 10518
TIME...MOT...LOC 2104Z 324DEG 13KT 3906 10512
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 10:10 AM MDT, 4 hours 7 minutes earlier.
Area forecast discussion, Jul 21, 10:10 AM MDT, 4 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1010 AM MDT TUE JUL 21 2009 .UPDATE... SOME THOUGHTS ABOUT STRONGER CONVECTION TODAY...EXCEPT FOR THE C MTN REGION...MSTR HAS PUSHED WEST TO THE CONTDVD TODAY. SAT PIX SHOW BREAKS IN THE CLOUDS AND EXPECT THAT THE HIER TRRN WILL GET QUITE A BIT UNSTABLE TODAY. LIKEWISE..WE COULD SEE A FEW STRONG TO SVR STORMS ABOVE 8000 FEET. LOCALLY ENHANCED SHEAR DUE TO ORIENTATION OF TOPOGRAPHY MAY ENHANCE LLVL SHEAR FOR ROTATION...SO I CANNOT RULE OUT A HIGH TRRN TORNADO TODAY...ESPECIALLY FOR THE WET MTN VALLEY AND TELLER COUNTY. IF WE GET MORE SUN ALONG I-25 CORRIDOR...THEN WE WILL HAVE A CHANCE FOR SOME STRONGER CONVECTION ALONG THE ADJACENT PLAINS. WX LAST SEVERAL DAYS HAS BEEN QUITE INTERESTING...NEVER TRUST NW FLOW... /HODANISH && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 34/34
Hazardous weather outlook, Jul 21, 7:03 AM MDT, 7 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 703 AM MDT TUE JUL 21 2009 COZ058>089-093>099-221315- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 703 AM MDT TUE JUL 21 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL REMAIN POSSIBLE THIS AFTERNOON AND EVENING OVER MOST OF SOUTH CENTRAL AND SOUTHEAST COLORADO...WITH THE BEST CHANCE FOR STORMS OVER SOUTHERN SECTIONS OF THE AREA. ONE OR TWO STORMS OVER THE EASTERN MOUNTAINS AND ALONG THE INTERSTATE 25 CORRIDOR MAY BECOME SEVERE THIS AFTERNOON...PRODUCING HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO NEAR 60 MPH. OTHERWISE...THE MAIN THREATS FROM MOST STORMS WILL BE CLOUD TO GROUND LIGHTNING...WIND GUSTS UP TO 55 MPH AND HAIL UP TO 1 INCH IN DIAMETER. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE...ESPECIALLY OVER THE SAN JUAN MOUNTAINS AND SOUTHERN SANGRE DE CRISTO RANGE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS WILL POSSIBLE EACH DAY. THE BEST CHANCES FOR THUNDERSTORMS WILL BE OVER THE EASTERN MOUNTAINS AND PLAINS. THE MAIN THREATS FROM MOST STORMS WILL BE DANGEROUS CLOUD TO GROUND LIGHTNING...WIND GUSTS TO AROUND 45 MPH AND SMALL HAIL. A FEW SEVERE STORMS...PRODUCING HAIL GREATER THAN AN INCH IN DIAMETER AND WIND GUSTS TO AROUND 60 MPH...MAY BE POSSIBLE ACROSS THE EASTERN PLAINS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE AFTER 2 PM MDT ACROSS THE EASTERN MOUNTAINS AND ALONG THE INTERSTATE 25 CORRIDOR. 10/23
In the hours before
Special weather statement, Jul 21, 1:10 PM MDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 110 PM MDT TUE JUL 21 2009 COZ071-211945- SOUTHERN SAN LUIS VALLEY- 110 PM MDT TUE JUL 21 2009 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN CONEJOS COUNTY IN SOUTH CENTRAL COLORADO EXTREME SOUTHWESTERN COSTILLA COUNTY IN SOUTH CENTRAL COLORADO AT 110 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES SOUTHEAST OF ANTONITO...OR 34 MILES SOUTH OF ALAMOSA...WHICH WAS MOVING TOWARD THE EAST AT 5 MPH. THE STRONG STORM WILL IMPACT MAINLY RURAL AREAS OF SOUTHEASTERN CONEJOS COUNTY AND EXTREME SOUTHWESTERN COSTILLA COUNTY. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Jul 21, 2:11 PM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 211 PM MDT TUE JUL 21 2009 COZ081-212045- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT- 211 PM MDT TUE JUL 21 2009 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTHERN TELLER COUNTY IN CENTRAL COLORADO EXTREME NORTHWESTERN EL PASO COUNTY IN EAST CENTRAL COLORADO AT 210 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES SOUTH OF CHEESMAN RESERVOIR...OR 28 MILES NORTHWEST OF COLORADO SPRINGS...WHICH WAS MOVING TOWARD THE EAST AT 10 MPH. RESIDENTS IN THE HAYMAN BURN SCAR AREA SHOULD BE ALERT FOR RAPIDLY RISING WATER. THIS STORM WILL BE CAPABLE OF HAIL UP TO THE SIZE OF NICKELS...WIND GUSTS TO 50 MPH AND VERY HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... WOODLAND PARK. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 11:41 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 64 min |
| Jul 21, 12:31 AM MDT | Areal Flood Advisory | PUB | El Paso | 89 min |
| Jul 21, 12:40 AM MDT | Severe Thunderstorm Warning | PUB | El Paso | 38 min |
| Jul 21, 3:14 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 24 min |
| Jul 21, 3:37 PM MDT | Areal Flood Advisory | PUB | Alamosa, Costilla, Huerfano, Las Animas | 3 hr |
| Jul 21, 3:47 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont, Huerfano, Saguache | 58 min |
| Jul 21, 3:58 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 62 min |
| Jul 21, 4:34 PM MDT | Severe Thunderstorm Warning | PUB | Costilla, Huerfano, Las Animas | 56 min |
| Jul 21, 4:45 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont, Pueblo | 60 min |
| Jul 21, 5:03 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 46 min |
| Jul 21, 5:23 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Otero, Pueblo | 67 min |
| Jul 21, 5:57 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 45 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.